| Catalog Number |
SRL-200 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.Reason for reoperation: "device migration/implant malposition.".
Event or Problem Description
Healthcare professional reported via the national breast implant registry (nbir) "device migration/implant malposition, change shape/size/style".This record is for the right side.Device was explanted and replaced.It is unknown if the device will return.